# SDR HNAA0400120

- Difficulty date: September 2, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N828EX
- Make and model: Dhav DHC8102
- Aircraft serial: 392
- Aircraft time: 24,789 hours, 27,664 cycles
- Propeller: Hamstd 14SF*
- System (JASC): 6110 · Propeller Assembly
- Part: Mount
- Part number: 87110047001
- Condition: Broken
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLIGHT 4079 REPORTED A PROP VIBRATION DURING CLIMB, CRUISE, DESCENT WITH PROPS AT 900 RPM.  MAINTENANCE FOUND THE RIGHT HAND INBOARD REAR MOUNT STRUT TO BE AT FAULT.  UNIT WAS REMOVED AND REPLACED.  AIRCRAFT RETURNED TO SERVICE.
